Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 14, No. 2, pp. 339--370 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Classification of Spherical Nilpotent Orbits in Complex Symmetric Space

Donald R. King

Donald R. King
Department of Mathematics
567 Lake Hall
Northeastern University
Boston MA 02115

Abstract: Let $G$ be the adjoint group of the simple real Lie algebra $\g$, and let $K_{{}_{\bf C}} \rightarrow {{\rm Aut}({\frak p}_{{}_{\bf C}})}$ be the complexified isotropy representation at the identity coset of the corresponding symmetric space. We classify the spherical nilpotent $K_{{}_{\bf C}}$ orbits in ${\frak p}_{{}_{\bf C}}$.

Full text of the article:

Electronic version published on: 1 Sep 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition